# SDR KBM2003F00076

- Difficulty date: October 21, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End
- Part number: 126892P
- Condition: Worn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROD END IS WORN BEYOND LIMITS.  REMOVED AND REPLACED WITH NEW ONES. (K)
